# SDR RAIA990524

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360944
- Condition: Failed
- Location: Nr 2 Ahrs
- Part time: 15,647 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7326 - STL - EFIS COMP FAULTED.  MAINTENANCE REPLACED NR 2 AHR'S COMPUTER.  (M)
